Seguir
Kamal KHALIL
Kamal KHALIL
LMAH, University of Le Havre Normandie, FR-CNRS-3335, ISCN, Le Havre 76600, France.
Dirección de correo verificada de univ-lehavre.fr
Título
Citado por
Citado por
Año
Multi-dimensional almost automorphic type functions and applications
A Chávez, K Khalil, M Kostić, M Pinto
Bulletin of the Brazilian Mathematical Society, New Series 53 (3), 801-851, 2022
182022
Pseudo almost periodic solutions for some parabolic evolution equations with Stepanov-like pseudo almost periodic forcing terms
M Baroun, K Ezzinbi, K Khalil, L Maniar
Journal of Mathematical Analysis and Applications 462 (1), 233-262, 2018
182018
Multi-dimensional almost periodic type functions and applications
A Chávez, K Khalil, M Kostić, M Pinto
arXiv preprint arXiv:2012.00543, 2020
142020
Compact almost automorphic solutions for semilinear parabolic evolution equations
K Es-sebbar, B., Khalil, K. and Ezzinbi
Applicable Analysis, 2020
13*2020
Almost automorphic solutions for nonautonomous parabolic evolution equations
M Baroun, K Ezzinbi, K Khalil, L Maniar
Semigroup Forum 99, 525-567, 2019
112019
Stepanov multi-dimensional almost periodic functions and applications
A Chávez, K Khalil, M Kostić, M Pinto
Filomat 37 (12), 3681-3713, 2023
82023
Multi-dimensional almost periodic type functions and applications, submitted
A Chávez, K Khalil, M Kostic, M Pinto
arXiv preprint arXiv:2012.00543, 2020
82020
Multi-dimensional almost periodic type functions and applications, submitted (2020)
A Chávez, K Khalil, M Kostić, M Pinto
arXiv preprint arXiv:2012.00543, 2012
72012
Stepanov pseudo‐almost periodic functions and applications
K Khalil, M Kostić, M Pinto
Mathematical Methods in the Applied Sciences 44 (18), 13894-13919, 2021
52021
Multi-almost periodic type functions and applications
A Chávez, K Khalil, M Kostic, M Pinto
arXiv preprint arXiv:2012.00543, 0
5
Almost periodic type functions of several variables and applications
A Chávez, K Khalil, M Kostić, M Pinto
Journal of Mathematical Analysis and Applications 525 (1), 127115, 2023
42023
On the almost periodicity of nonautonomous evolution equations and application to Lotka-Volterra systems
K Khalil
arXiv preprint arXiv:2007.01143, 2020
22020
Compact Almost Automorphic Solutions to Poisson’s and Heat Equations
A Chávez, K Khalil, A Pereyra, M Pinto
Bulletin of the Malaysian Mathematical Sciences Society 47 (2), 1-22, 2024
12024
On the -theory of vector-valued elliptic operators
K Khalil
https://arxiv.org/abs/1905.11140, 2019
12019
Null controllability of a retarded population dynamics model with interior degeneracy
B Diao, Y Echarroudi, K Khalil
Mathematical Methods in the Applied Sciences 46 (17), 18496-18534, 2023
2023
Positive almost periodic solutions of nonautonomous evolution equations and application to Lotka–Volterra systems
K Khalil
Mathematical Methods in the Applied Sciences 46 (11), 11780-11801, 2023
2023
Stepanov ergodic perturbations for nonautonomous evolution equations in Banach spaces
AAK Dianda, K Ezzinbi, K Khalil
Advances in Operator Theory 8 (2), 21, 2023
2023
Analysis of a spatio-temporal advection-diffusion model for human behaviors during a catastrophic event
K Khalil, V Lanza, D Manceau, MA Aziz-Alaoui, D Provitolo
arXiv preprint arXiv:2301.02520, 2023
2023
-Multidimensional-almost automorphic functions with applications to integral and partial differential equations
A Chávez, K Khalil, M Kostić, M Pinto
arXiv preprint arXiv:2103.10467, 2021
2021
Stepanov ergodic perturbations for nonautonomous evolution equations in Banach spaces
A Aziz Kalifa Dianda, K Ezzinbi, K Khalil
arXiv e-prints, arXiv: 2005.13442, 2020
2020
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20